# SDR AALA201906279014

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 9,881 hours, 3,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 22c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT AT 22C BROKEN/MISSING. MAINTENANCE REPLACED SEAT LIGHT AT 11ABC PER AMM 25-21-41 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
